This question was answered on Sun 27, Jun 2010 07:06pm by Dr Vinod, MBBS,FcGP

My husband blood pressure is 99 over 58 and he is dizzy what should he do?

    
Asked by hdferg@telus.net 063 ) on Sat 26, Jun 2010 02:20pm

My husband blood pressure is 99 over 58 and he is dizzy what should he do?

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Vinod, MBBS,FcGP   on Sun 27, Jun 2010 07:06pm:

Hello hdferg@telus.net, He should immediately take salts and rest. You can give him 1 liter of oral rehydration solution in the next 2-3 hours. If his symptoms continue or his blood pressure falls further then it is an emergency and he has to go to a hospital. Try to understand the reason and if required go for his kidney function tests and follow up with a physician for a proper diagnosis. Take care!

Detailed answer for your question: Available in paid version. - Click to pay.
Second opinion from another doctor: Available in paid version. - Click to pay.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Doctor For Free:

©2011 - Ask Doctor For Free  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats